# SDR SWIA201025214

- Difficulty date: November 22, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 17,386 hours, 14,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD OVERHEAD EMERGENCY LIGHT FROM BACK INOPERATIVE.  (FLT 7017)  RELAMPED EMERGENCY LIGHT.
